Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

My skin cleared up last week. Aloe Vera Gel helped my redness very well. I got a new spot on my cheek but it's clearing up and the side of my face. They are clearing up with my Aloe Vera. I was following a healthy diet, no coffee, dairy products, bad foods etc.

This past week I've been eating coleslaw, 3 cups of cofee, fries etc and today I woke up with a spot on my neck (What!), my chin and my cheek.

What the hell?

I hope I don't have to live on fruit and vegetables all my life to keep breakouts away.

What do you guys think?

BTW I'm on my 3rd month of acutane, still at 45 mgs.

Share this post


Link to post
Share on other sites

I'm just about at my 3rd month too and I'm still getting the odd cyst. Not as bad as before but they're definetly still coming. I wouldnt think you're doing anything wrong atall, its normal to still be getting the odd spot... :)

Share this post


Link to post
Share on other sites

For your 3rd month, this is relatively normal. You'll still get some new acne possibly up until you are done with your course. I have always heard (and am now experiencing) that the true magic of Accutane comes the month that you are finished.

I can attest to this now because my scars that I've had for YEARS are fading :whistle:

So, you're not doing anything wrong, except maybe not putting your ultimate trust in the tane ;)

Share this post


Link to post
Share on other sites

ask your docter about a z-pack odd cysts... i was getting cysts on my elbows, lower back, inner thigh, etc... and he gave me the z pack and they were gone within 5 days... i had to use that twice during my whole bout w/ accutane. the z-pack is 3- 500mg that have to be taken in consecutive days. the effect is supposed to last months. it even helped what little acne i still ahd on my face...

Share this post


Link to post
Share on other sites

Hi

They aren't cysts anymore thank God, just angry red spots! I only have 3 which isnt bad but I'm wondering if my bad eating this week is to do with it?

ask your docter about a z-pack odd cysts... i was getting cysts on my elbows, lower back, inner thigh, etc... and he gave me the z pack and they were gone within 5 days... i had to use that twice during my whole bout w/ accutane. the z-pack is 3- 500mg that have to be taken in consecutive days. the effect is supposed to last months. it even helped what little acne i still ahd on my face...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×